# SDR REXA2025040700398

- Difficulty date: January 10, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide Fitting
- Part number: SH690313582A
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD UPPER GUIDE FITTING IS CHAFFED, REMOVED ,500"" LONG X ,070"" WIDE CHAFFE DAMAGE FROM UPPER GUIDE FITTING, MAX DEPTH REMOVED: 0,020"" MAX ALLOWABLE: 0,030"" IAW CRJ700 SRM 53-31-23-201-002-A01, REPAIRED FWD CARGO DOOR FWD UPPER GUIDE FITTING IAW CRJ-700 SRM 53-31-23-201-002-A01, PERFORMED OPS CHECK OF FWD CARGO DOOR IAW CRJ700 AMM 52-35-00-710-801-A01 AND 52-70-12-710-801-A01, BOTH OPS CHECK GOOD,
